| Model Number |
1012270-30 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion mid left anterior descending coronary artery (mlad) with heavy calcification.The 2.00x30mm mini trek balloon dilatation catheter (bdc) was advanced to the target lesion; however the balloon ruptured during the first inflation after 10 seconds.The bdc was removed from the patient, without issue.There was no adverse patient effect and no reported clinically significant in the procedure.A non-abbott balloon was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.